# SDR FOTR2011103106792

- Difficulty date: October 31, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: PKMDG
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26296
- Aircraft time: 51,690 hours, 36,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Part time: 51,690 hours, 36,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INBD OF DOOR CUTOUT FRAME HAS 3 DRILL STARTS.  REPAIRED ON FASI WO21142, NR06792.
